# SDR IPXA10562855

- Difficulty date: September 5, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143N536677
- Condition: Corroded
- Location: Bs 792-798
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION ON UPR SURFACE OF PREVIOUS REPAIR ON RT FLOOR TO SIDEWALL SUPPORT BS 792-798 RBL 20.  REPLACED IAW SRM 51-40-02-0G.
